# SDR SWAA060122

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 64,272 hours, 56,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6551698
- Condition: Cracked
- Location: Bs 348-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE STRINGER SPLICE CHANNEL CRACKED BETWEEN BS 348 TO BS 360, STR 14L.  REMOVED AND REPLACED SPLICE CHANNEL PER SRM.
